# SDR SWIA202265550

- Difficulty date: April 20, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N296SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000797
- Aircraft time: 7,354 hours, 4,913 cycles
- System (JASC): 5751 · Ailerons
- Part: Rail
- Part number: 17039060004
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP TRACK 1A HAS THICKNESS REDUCTION OF .030". ASSET TC2-7153 DUE 11-18-22.     (C-CHECK RO 4/29/2022)    REMOVED AND REPLACED R/H FLAP TRACK 1A REF E-175 AMM 57-54-25 FLAP SYSTEM OPS CHECKED GOOD TC1-602 CAL DUE 2-2-23
